| Model Number |
3244 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient¿s lead had migrated.The patient underwent surgical intervention on (b)(6) 2022 where the whole system was explanted.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.